# SDR DALA2024051705311

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0345891) DURING INSPECTION, DAMAGE WAS FOUND TO THE UPPER RIGHT CORNER OF THE RH NO. 1 FLIGHT DECK WINDOW. THE DAMAGE CONSISTS OF A CRACK RUNNING HORIZONTALLY ACROSS THE VERTICAL STANCHION (C-D POST) COMMON TO WINDOW FRAME (P/N 141A8811-4) OF THE RH NO. 1 FLIGHT DECK WINDOW. MAINTENANCE REPAIRED CRACK PER ERA 618043-14.
